ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Обобщение теоремы Вороновской на случай квазиполиномов типа Бернштейна-Хаусдорфа

Багиян, Р. А. (1996) Обобщение теоремы Вороновской на случай квазиполиномов типа Бернштейна-Хаусдорфа. Հայաստանի ԳԱԱ Զեկույցներ, 96 (2-4). pp. 15-19. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1011Kb

Item Type:Article
Additional Information:Վորոնովսկայաի թեորեմի ընդհանրացումը Բեռնշտեյն-Հաուսդորֆի տիպի քվազիբազմանդամների համար; Generalization of Voronovskaya theorems for quasipolynomials of Bernsteyn-Hausdorff type
Uncontrolled Keywords:Բաղիյան Ռ. Ա., Baghian R. A.
Subjects:Q Science > QA Mathematics
ID Code:5857
Deposited By:NAS Reports
Deposited On:15 May 2013 11:22
Last Modified:15 May 2020 15:28

Repository Staff Only: item control page